mental-health-icon
Ocd and Psychosis problem
My sister has ocd and psychosis problem.. repeats sentence.. and stretch lip some time in talk and then speaks. Doctor gave him olimelt 10 mg.. and arip mt 10.. is that any side effect of olimelt 10 ? As it is higher dose.
39 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Gwt her on some therapy simultaneously Consult with me or any psychologist for therapy and counseling
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hi Any medicine will have side effects as they are chemicals. We need to way  the beneficial effects & side effects & decide what is good for patient. As for Olimelt, drowsiness & weight gain are main side effects apart from few others.  Just because its 10mg doesn't make it very high dose if that is the requirement of a patient. How is your sister doing after the treatment has been started? If there is an improvement, don't worry so much about side effects. However your sister needs to be evaluated to confirm the diagnosis. In case of OCD some medicines need to be added.
Next Steps
Discuss with treating doctor.
Health Tips
Always discuss about medicines with your doctor never take any decision on your own.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.